# SDR FDEA201907301741

- Difficulty date: July 30, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515503
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION ON THE RIGHT HAND   FORWARD FLANGE OF LOWER VERTICAL STABILIZER REAR SPAR CAP AT STATION Y = 2164 ,   FOUND 01EA CRACK WITH LENGTH APPROXIMATELY 1.5" BETWEEN THE FIRST AND THIRD   FASTENER FROM BELOW. VERTICAL STABILIZER REAR SPAR CAP RIGHT HAND FORWARD FLANGE AT STATION Y = 2164   CRACKED APPROXIMATELY 1.5" BETWEEN THE FIRST AND THIRD FASTENER FROM BELOW   TRIMMED AS PER SRM 55-30-02-2R FIGURE 201 REPAIR 5, REPAIR CARRIED OUT AS PER SRM 55-  30-02-2R FIGURE 204 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY   OUT INITIAL INSPECTION AT EVERY 5,400 FLIGHT CYCLES AND REPETITIVE INSPECTION AT   EVERY 2,700 FLIGHT CYCLES AS PER SRM 55-30-02-2R TABLE 203 REPAIR 5. METHOD OF   INSPECTION BY ULTRASONIC AND HIGH FREQUENCY EDDY CURRENT PER SN10550000.
